# SDR CA090210009

- Difficulty date: February 4, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 19,762 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 3710 · Vacuum Distribution System
- Part: Drive Shaft
- Part number: 442CW6
- Condition: Sheared
- Location: Vacuum Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLING THE PUMP ON THE AIRCRAFT THE PUMP SEIZED AND THE DRIVE SHEARED.  THE PUMP WAS AN OVERHAULED PUMP.
